# SDR USAA060401

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 17,857 hours, 17,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SILL BEAM CORRODED RIGHT AFT DOOR SILL AT FRAME 66; CORROSION TASK JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-41-14, 51-42-11, DEFECT SIZE: 1" DIA.
